Equivariant Jets.

C.T.C. Wall

Mathematische Annalen (1985)

  • Volume: 272, page 41-66
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wall, C.T.C.. "Equivariant Jets.." Mathematische Annalen 272 (1985): 41-66. <http://eudml.org/doc/163996>.

author = {Wall, C.T.C.},
journal = {Mathematische Annalen},
keywords = {jets along an orbit; unstable jets; equivariant jet space},
language = {eng},
pages = {41-66},
title = {Equivariant Jets.},
url = {http://eudml.org/doc/163996},
volume = {272},
year = {1985},

AU - Wall, C.T.C.
TI - Equivariant Jets.
JO - Mathematische Annalen
PY - 1985
VL - 272
SP - 41
EP - 66
LA - eng
KW - jets along an orbit; unstable jets; equivariant jet space
UR - http://eudml.org/doc/163996
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.